The j-invariants of bielliptic modular curves X0(N)

Research output: Contribution to journalArticlepeer-review

Abstract

Let N be a positive integer. We give a method to express the classical j-invariant by using coordinates of the normal form of a modular curve X0(N) for each N such that X0(N) is a bielliptic curve.

Original languageEnglish
Pages (from-to)123-141
Number of pages19
JournalJournal of the Ramanujan Mathematical Society
Volume23
Issue number2
Publication statusPublished - 2008 Jun
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The j-invariants of bielliptic modular curves X<sub>0</sub>(N)'. Together they form a unique fingerprint.

Cite this